# SDR 97ZZZX4962

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Potentiometer
- Part number: CM35351
- Condition: Failed
- Location: Dimmer Board
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AN ODOR OF ELECTRICAL SMOKE FILLED THE CABIN.  AIRCRAFT LANDED WITHOUT INCIDENCE.  FOUND THE DIMMER BOARD AT FAULT.  DIMMER ASSY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
